MathSciNet Relay Station
MathSciNet bibliographic data
MR1803220 (2002e:53043) 53C20 (49Q20 53A10)
Morgan, Frank; Johnson, David L. Some sharp isoperimetric theorems for Riemannian manifolds. Indiana Univ. Math. J. 49 (2000), no. 3, 1017–1041.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement